Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A generalisation of Eberlein's integral over function space

Author: V. L. N. Sarma
Journal: Trans. Amer. Math. Soc. 121 (1966), 52-61
MSC: Primary 46.45; Secondary 28.00
MathSciNet review: 0193494
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [2] W. F. Eberlein, An integral over function space, Canad. J. Math. 14 (1962), 379–384. MR 0146656 (26 #4176)
  • [3] J. A. Edwards, A treatise on integral calculus, Vol. II, Macmillan, London, 1922.
  • [4] Lynn H. Loomis, An introduction to abstract harmonic analysis, D. Van Nostrand Company, Inc., Toronto-New York-London, 1953. MR 0054173 (14,883c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.45, 28.00

Retrieve articles in all journals with MSC: 46.45, 28.00

Additional Information

PII: S 0002-9947(1966)0193494-5
Article copyright: © Copyright 1966 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia